Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red spots on waist, buttocks. On tramadol, percocet. Venus ablations, trigger finger surgery done. History of DVT. Red spots due to medication?

I have red spots that ring my waist , buttocks and pelvis . I have past DVT both legs. November 2011 PE in both lungs from the left leg DVT. I will have Venus ablations in my right leg and left leg 2 each in 3 weeks. July 2nd 2012 I had surgery to repair a trigger finger RH, torn bicep and torn rotator cuff right shoulder. I was given Tramadol(sp) in my left arm and percocet(sp). I can only guess that there is a reaction to the combinations of drugs given for pain. There is zero itching and is not bumpy. I am a 57 year old white male 6 180lbs excellent shape. Thank you for any assistance.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi welcome to HCM
-hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGY may be the underlying for your skin complaints.

-drugs may be the triggering factors for your allergy.

-discuss with doctor about this condition and change of medicine may heal spontaneously.

I hope this is helpful for you, thank you          
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor